# SDR MASA2017100512687

- Difficulty date: October 5, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 15,430 hours, 11,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 12 LOWER EMERGENCY EXIT SIGNS INOPERATIVE. CHARGED THE BATTERIES.
